# SDR DALA2022102406854

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DTE, ER/A 602866-14; FUSELAGE / SKIN / STA. 1424 / BTW S27R & S29R / DENT. CORRECTIVE ACTION: REF ERA 602866-14.
